# SDR 9WGA2022011354501

- Difficulty date: January 13, 2022
- Submitted: March 30, 2022
- Operation: Air carrier
- Aircraft: N545JN
- Make and model: Doug MD-11F
- Aircraft serial: 48542
- Aircraft time: 89,645 hours, 16,647 cycles
- System (JASC): 7100 · Powerplant System
- Part: Anti-Ice System
- Part number: 7062814707503
- Part serial: H81463
- Condition: Blew Out
- Location: Zone 400
- Part time: 72,737 hours, 14,307 cycles
- Component: Engine, Ge, CF680C2DF1
- Component part number: CF6
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DISCREPANCY: CLIMBING OUT OF FL 180 @1000Z LEVEL 1 ENGINE 3 FADEC MAINT FOLLOWED BY A LOUD BANG, THEN N1 ROLLED BACK PAST 41 TO X. CORRECTIVE ACTION: REMOVED AND REPLACED INLET NOSE COWL ANTI-ICE DUCT FORWARD PORTION IAW MD-11 AMM 30-22-09.
